Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 146, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 11, 2011, 12:33 PM CDT for 7 counties in Oklahoma. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 11, 2011, 12:33 PM CDT (17:33 UTC)
- Expired
- May 11, 2011, 1:30 PM CDT
- In force
- 57 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Canadian County, OK, Cleveland County, OK, Grady County, OK, Kingfisher County, OK, Logan County, OK, McClain County, OK, Oklahoma County, OK
The radar
The Norman radar (KTLX), 35 km from the middle of the area, began a volume at 17:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 5.6 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1845 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 652 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 249 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 12:28 PM CDT, 5 minutes earlier.
Area forecast discussion, May 11, 12:28 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 1228 PM CDT WED MAY 11 2011 .AVIATION... AREA OF CONVECTION HAS MOVED FROM FAR WESTERN OKLAHOMA INTO CENTRAL PARTS OF OKLAHOMA THIS AFTERNOON. SOME WIND GUSTS TO 40 OR 45 MPH FROM THE WEST MAY OCCUR AT OKC/PNC/OUN OVER THE NEXT 1 TO 3 HRS WITH MAINLY MVFR CONDITIONS. LOCALLY HEAVY DOWNPOURS MAY REDUCE VISIBILITIES CLOSE TO 1 MILE AT TIME. MOST OF CURRENT CONVECTION SHOULD MOVE EAST OF MOST TAF SITES BY 22-23Z. MUCH LARGER COMPLEX OF STORMS ACROSS CENTRAL NORTH TEXAS WILL LIKELY SKIRT SPS/OUN TAFS. CHANCES FOR SOME REDEVELOPMENT ALONG BOUNDARY OUT WEST BUT NOT EXPECTING OVERALL LARGE COVERAGE. && .PREV DISCUSSION... /ISSUED 1052 AM CDT WED MAY 11 2011/ UPDATE... AREA OF SHOWERS AND STORMS CONTINUES TO DEVELOP AND MOVE EAST. SHOWERS/STORMS EXPECTED TO CONTINUE TO AFFECT AND SHIFT EAST ACROSS THE AREA TODAY. ADDITIONAL STORMS MAY DEVELOP IN WESTERN PORTIONS OF THE FA LATER TODAY NEAR THE DRYLINE. HOWEVER... THE ONGOING CONVECTION MAY HAVE GREATLY AFFECTED/LOWERED THE POSSIBILITY OF THE ADDITIONAL DEVELOPMENT OF STORMS NEAR THE DRYLINE. DRIER AIR MAY ALSO NOT MOVE AS FAR EAST AS EARLIER EXPECTED. WILL REMOVE THE EASTERN TWO COUNTIES OF THE RED FLAG WARNING AND DELAY THE START. STILL SOME UNCERTAINTY WHETHER THE LOW HUMIDITIES AND WINDS WILL DEVELOP IN WESTERN PORTIONS OF RED FLAG SO WILL CONTINUE TO MONITOR AND MAY NEED TO CANCEL THE WARNING EARLY THIS AFTERNOON. WITH EXTENSIVE CLOUD COVER AND RAIN COOLED AIR... LOWERED HIGH TEMPS. ALSO ADJUSTED GRIDS TO SHOW CURRENT TRENDS. MAXWELL PREV DISCUSSION... /ISSUED 555 AM CDT WED MAY 11 2011/ AVIATION... STRATUS STREAMING NORTH THIS MORNING SHOULD OVERSPREAD ALL SITES THIS MORNING... BUT WILL LIKELY MIX EAST OF WESTERN ONES AS DRYLINE PUSHES EAST. WILL KEEP MENTION OF PRECIP/THUNDER OUT OF TAFS UNTIL LATE TODAY... EXCEPT FOR GAG/WWR AS CONVECTION CONT TO DEVELOP ACROSS WEST TEXAS AND PANHANDLE REGION. SOME OF THIS ACTIVITY MAY SKIRT NW SITES THIS MORNING. 30 PREV DISCUSSION... /ISSUED 330 AM CDT WED MAY 11 2011/ DISCUSSION... FAIRLY COMPLEX WEATHER DAY EXPECTED TODAY WITH MULTIPLE ROUNDS OF SHOWERS AND THUNDERSTORMS POSSIBLE. IMPRESSIVE TO SEE CONVECTION WELL WEST OF THE AREA THIS MORNING ACROSS WEST TEXAS AS LIFT FROM AN INITIAL DISTURBANCE BEGINS TO IMPINGE ON RICHER MOISTURE WHICH HAS PUSHED WEST OVERNIGHT. SOME OF THIS ACTIVITY COULD IMPACT WESTERN SECTIONS THIS MORNING AS WAVE LIFTS NORTH INTO KANSAS LATER THIS MORNING. SOME POSSIBILITY OF ADDITIONAL SHOWER AND THUNDERSTORM DEVELOPMENT FURTHER EAST LATER THIS MORNING... HOWEVER MODELS MAY BE OVERDOING QPF AS MOISTURE STREAMS NORTH THIS MORNING RESULTING IN WIDESPREAD STATUS DECK. IF STORMS DO DEVELOP ACROSS THE AREA THIS MORNING... SEVERE POTENTIAL EXPECTED TO BE RATHER MINIMAL... BUT NOT OUT OF THE QUESTION TO SEE SOME ELEVATED SEVERE HAIL PRODUCING STORMS. BY LATER IN THE DAY EXPECT DRYLINE TO ADVANCE EAST INTO WESTERN OKLAHOMA AND ADJACENT PARTS OF NORTH TEXAS. WIDESPREAD STRATUS ACROSS WARM SECTOR WILL GRADUALLY ERODE ALLOWING WARMING ALONG AND AHEAD OF DRYLINE. THIS WILL LEAD TO AN INCREASING AMOUNT OF INSTABILITY TO DEVELOP. CONVERGENCE ALONG DRYLINE SHOULD RESULT IN SCATTERED SEVERE THUNDERSTORM DEVELOPMENT ALONG THE DRYLINE ACROSS WESTERN OKLAHOMA. THIS CONVECTION WILL THEN MOVE EAST AND NORTHEAST ACROSS CENTRAL SECTIONS OF OKLAHOMA DURING THE LATE AFTN AND EARLY EVENING HOURS. OTHER CONCERN TODAY WILL BE ACROSS PORTIONS OF WESTERN NORTH TEXAS WHERE RED FLAG CONDITIONS ARE LIKELY TO OCCUR. WILL UPGRADE CURRENT WATCH TO A WARNING AS VERY DRY AIR THIS AFTN WILL RESULT IN RH VALUES BETWEEN 10% AND 15% ALONG WITH STRONG SOUTHWEST SFC WINDS. MODELS SHOW A SLIGHTLY SLOWER EASTWARD PROGRESSION OF MAIN SYSTEM AND SFC FRONT WED NIGHT AND THU... THIS MAY RESULT IN ANOTHER ROUND OF STORMS ON THURSDAY... MAINLY ACROSS SOUTHEAST OK. WILL ALSO INTRO SOME LOW POPS ACROSS NORTHERN OK THU AFTN. THIS WOULD OCCUR AS UPPER LOW MEANDERS AROUND THE CENTRAL AND SOUTHERN PLAINS AND PROXIMITY OF COLD CORE OF SYSTEM COULD RESULT IN SOME AFTN STORMS. OTHERWISE... MUCH COOLER MORE SEASONAL WEATHER IS THEN EXPECTED FROM THU INTO THE WEEKEND AND CONT INTO EARLY NEXT WEEK AS CLOSED UPPER LOW MOVES SLOWLY EAST AND SOUTHEAST. THIS ALLOWS COOL SFC HIGH TO CONT TO PULL AIR SOUTHWARD OUT OF CANADA THROUGH THE PLAINS. SOME HINT THAT BROADER LONGWAVE TROUGH MAY TAKE SHAPE BY THE MIDDLE OF NEXT WEEK ALLOWING A FEW DAYS OF HIGHER PRECIP CHANCES TO OCCUR JUST BEYOND CURRENT FORECAST. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 60 83 54 72 / 30 10 10 10 HOBART OK 54 85 50 72 / 20 10 10 10 WICHITA FALLS TX 58 88 54 76 / 20 10 10 10 GAGE OK 49 78 49 68 / 10 10 10 10 PONCA CITY OK 60 80 52 67 / 40 20 20 30 DURANT OK 66 85 59 76 / 50 40 30 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...RED FLAG WARNING UNTIL 7 PM CDT THIS EVENING FOR TXZ083-084-087. && 01/01/01
Hazardous weather outlook, May 11, 11:54 AM CDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1154 AM CDT WED MAY 11 2011
OKZ004>048-050>052-TXZ083>090-121000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1154 AM CDT WED MAY 11 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF CENTRAL
AND WESTERN OKLAHOMA AND ADJACENT PARTS OF NORTH TEXAS THROUGH
TONIGHT.
LOCATION...
ALL OF CENTRAL AND WESTERN OKLAHOMA AND ADJACENT PARTS OF NORTH
TEXAS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE THROUGH MIDNIGHT.
IMPACTS...
DAMAGING HAIL...WITH HAIL SIZES UP TO THE SIZE OF GOLFBALLS.
DAMAGING WIND GUSTS TO 70 MPH.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON
AND EVENING.
DISCUSSION...
A LARGE AREA OF RAIN AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND
MOVE EAST THIS AFTERNOON ACROSS PARTS OF OKLAHOMA AND NORTH TEXAS.
THIS ACTIVITY MAY BECOME SEVERE AS IT MOVES INTO AN AREA OF
INCREASING INSTABILITY. SOME OF THESE THUNDERSTORMS COULD BECOME
SEVERE PRODUCING LARGE HAIL AND STRONG WINDS.
AN UPPER STORM OVER NEW MEXICO AND SOUTHERN COLORADO WILL SLOWLY
MOVE EAST WHILE A DISTURBANCE CONTINUES TO ROTATE AROUND THE UPPER
LOW. THIS FEATURE IS EXPECTED TO MOVE A PACIFIC COLD FRONT/DRYLINE
INTO WESTERN OKLAHOMA. THE ATMOSPHERE NEAR THE EXPECTED POSITION OF
THE BOUNDARY THIS AFTERNOON HAS BEEN DISTURBED BY THE CONVECTION
FROM EARLY THIS MORNING. HOWEVER... CONDITIONS MAY BE ABLE TO
RECOVER WITH MODERATE TO STRONG INSTABILITY DEVELOPING. IF STORMS DO
DEVELOP IN THIS AREA... THEY COULD BECOME SEVERE PRODUCING VERY
LARGE HAIL AND STRONG WIND GUSTS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY MAY 12.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.
OTHER HAZARDOUS WEATHER...
GUSTY SOUTHWEST WINDS AND DRY AIR BEHIND THE DRYLINE THIS AFTERNOON
COULD PRODUCE EXTREME WILDFIRE DANGERS OVER PARTS OF WESTERN NORTH
TEXAS. REFER TO THE RED FLAG WARNING FOR DETAILS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THUNDERSTORM OUTLOOK...
STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY
THURSDAY ACROSS EAST OF INTERSTATE 35. A SLIGHT CHANCE OF
THUNDERSTORMS WILL LINGER INTO THURSDAY NIGHT AND EARLY FRIDAY...BUT
SEVERE WEATHER CHANCES WILL BE VERY LOW.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
THURSDAY.
MAXWELLIn the hours before
Special weather statement, May 11, 10:13 AM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1013 AM CDT WED MAY 11 2011
OKZ023-027-035-038-039-044-111600-
CADDO OK-GRADY OK-COTTON OK-KIOWA OK-COMANCHE OK-STEPHENS OK-
1013 AM CDT WED MAY 11 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO...COMANCHE...COTTON...
GRADY...KIOWA AND STEPHENS COUNTIES.
AT 1013 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 7
MILES SOUTHWEST OF CARNEGIE TO FORT SILL TO GERONIMO...MOVING EAST
AT 40 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF DIMES...
WIND GUSTS TO 50 MPH...
BRIEF HEAVY RAIN...
FREQUENT CLOUD TO GROUND LIGHTNING...
LAT...LON 3466 9859 3508 9889 3519 9798 3474 9769
3440 9768 3437 9849
BURKESpecial weather statement, May 11, 10:59 AM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1059 AM CDT WED MAY 11 2011
OKZ023-024-027-111645-
CANADIAN OK-CADDO OK-GRADY OK-
1059 AM CDT WED MAY 11 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO...CANADIAN AND GRADY
COUNTIES.
AT 1058 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 5
MILES NORTH OF HINTON TO CEMENT...MOVING NORTHEAST AT 40 MPH. THESE
STORMS WILL MOVE INTO THE WESTERN SIDES OF THE OKLAHOMA CITY METRO
AREA...AFFECTING AREAS NORTH OF CHICKASHA UP TO EL RENO AND CALUMET.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 45 MPH...
BRIEF HEAVY RAIN...
FREQUENT CLOUD TO GROUND LIGHTNING...
LAT...LON 3562 9768 3534 9776 3487 9807 3487 9843
3522 9846 3555 9835 3556 9830 3572 9830
3572 9768
BURKESpecial weather statement, May 11, 11:40 AM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1140 AM CDT WED MAY 11 2011
OKZ017>019-023-024-027-111715-
BLAINE OK-LOGAN OK-KINGFISHER OK-CANADIAN OK-CADDO OK-GRADY OK-
1140 AM CDT WED MAY 11 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR BLAINE...CADDO...CANADIAN...
GRADY...KINGFISHER AND LOGAN COUNTIES.
AT 1139 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 6
MILES NORTHEAST OF WATONGA TO OKARCHE...TO 6 MILES SOUTH OF
ANADARKO. OTHER STRONG STORMS WERE LOCATED NEAR HYDRO. ALL MOVEMENT
WAS NORTHEAST AT 45 MPH. THE STORMS WILL PRODUCE BRIEF HEAVY RAIN
AND OCCASIONAL CLOUD TO GROUND LIGHTNING.
OTHER HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 40 MPH...
LAT...LON 3539 9792 3502 9825 3517 9862 3593 9863
3614 9857 3616 9735
BURKESpecial weather statement, May 11, 11:43 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1143 AM CDT WED MAY 11 2011
OKZ027-039-111730-
GRADY OK-STEPHENS OK-
1143 AM CDT WED MAY 11 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR GRADY AND STEPHENS COUNTIES.
AT 1142 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
DUNCAN...MOVING NORTHEAST AT 35 MPH. THIS STORM WILL APPROACH
MARLOW...RUSH SPRINGS...AND EVENTUALLY ALEX AND NINNEKAH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 45 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
LAT...LON 3448 9796 3457 9814 3467 9813 3468 9812
3469 9809 3508 9809 3520 9767 3476 9767
BURKESpecial weather statement, May 11, 12:04 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1204 PM CDT WED MAY 11 2011
TXZ085-086-088>090-111745-
WILBARGER TX-WICHITA TX-CLAY TX-ARCHER TX-BAYLOR TX-
1204 PM CDT WED MAY 11 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR ARCHER...BAYLOR...CLAY...
WICHITA AND WILBARGER COUNTIES.
AT 1202 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED NEAR AND
SOUTH OF MEGARGEL...MOVING NORTHEAST AT 50 MPH. THESE STORMS WILL
PRODUCE GUSTY WINDS...BRIEF HEAVY RAIN...AND SMALL HAIL...AS THEY
APPROACH LAKE KICKAPOO...ARCHER CITY...LAKE ARROWHEAD...AND
EVENTUALLY WICHITA FALLS. WIND GUSTS TO 50 MPH MAY OCCUR BOTH INSIDE
AND OUTSIDE OF THE RAIN AREA...EXTENDING BACK WEST TO NEAR SEYMOUR
AND LAKE KEMP.
LAT...LON 3339 9921 3399 9933 3398 9818 3346 9836
3346 9841 3340 9841 3339 9842
BURKESpecial weather statement, May 11, 12:17 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1217 PM CDT WED MAY 11 2011
OKZ006-011>013-017>019-024-111800-
BLAINE OK-LOGAN OK-KINGFISHER OK-GARFIELD OK-NOBLE OK-ALFALFA OK-
CANADIAN OK-MAJOR OK-
1217 PM CDT WED MAY 11 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR ALFALFA...BLAINE...
CANADIAN...GARFIELD...KINGFISHER...LOGAN...MAJOR AND NOBLE COUNTIES.
AT 1215 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 3
MILES EAST OF CANTON TO HENNESSEY TO EL RENO. OTHER STRONG STORMS
EXTENDED FROM CANTON TO WATONGA TO CALUMET. ALL MOVEMENT WAS NORTH
AT 50 MPH. THESE STORMS WILL APPROACH FAIRVIEW...ENID...CRESCENT...
AND PIEDMONT.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 40 MPH...
BRIEF HEAVY RAIN...
FREQUENT CLOUD TO GROUND LIGHTNING...
LAT...LON 3658 9733 3612 9735 3572 9758 3573 9767
3551 9767 3534 9773 3540 9826 3557 9831
3603 9862 3657 9841
BURKEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 9:23 PM CDT | Special Weather Statement | OUN | Bryan, Carter, Love, Marshall | 37 min |
| May 10, 9:49 PM CDT | Special Weather Statement | OUN | Bryan, Johnston, Marshall | 26 min |
| May 10, 10:14 PM CDT | Special Weather Statement | OUN | Atoka, Bryan, Coal, Johnston, Marshall | 31 min |
| May 10, 10:46 PM CDT | Special Weather Statement | OUN | Bryan | 29 min |
| May 10, 11:14 PM CDT | Special Weather Statement | OUN | Atoka | 31 min |
| May 11, 5:51 AM CDT | Special Weather Statement | OUN | Beckham | 24 min |
| May 11, 6:04 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 22 min |
| May 11, 6:40 AM CDT | Special Weather Statement | OUN | Beckham | 35 min |
| May 11, 7:13 AM CDT | Special Weather Statement | OUN | Beckham, Roger Mills | 32 min |
| May 11, 7:38 AM CDT | Special Weather Statement | OUN | Beckham, Greer | 22 min |
| May 11, 7:47 AM CDT | Special Weather Statement | OUN | Roger Mills | 13 min |
| May 11, 8:01 AM CDT | Special Weather Statement | OUN | Beckham, Custer, Dewey, Greer, Harmon, Jackson and 3 more | 44 min |
| May 11, 8:19 AM CDT | Special Weather Statement | OUN | Ellis, Woodward | 41 min |
| May 11, 8:44 AM CDT | Special Weather Statement | OUN | Custer, Jackson, Kiowa, Washita | 46 min |
| May 11, 9:09 AM CDT | Special Weather Statement | OUN | Woods | 36 min |
| May 11, 9:29 AM CDT | Special Weather Statement | OUN | Caddo, Kiowa, Washita | 46 min |
| May 11, 9:41 AM CDT | Special Weather Statement | OUN | Alfalfa, Woods | 34 min |
| May 11, 10:09 AM CDT | Special Weather Statement | OUN | Grant | 21 min |
| May 11, 10:13 AM CDT | Special Weather Statement | OUN | Comanche, Grady, Stephens | 47 min |
| May 11, 10:59 AM CDT | Special Weather Statement | OUN | Caddo, Canadian | 46 min |
| May 11, 11:40 AM CDT | Special Weather Statement | OUN | Blaine, Caddo, Canadian, Kingfisher | 35 min |
| May 11, 11:43 AM CDT | Special Weather Statement | OUN | Grady | 47 min |
| May 11, 12:17 PM CDT | Special Weather Statement | OUN | Blaine, Canadian, Garfield, Kingfisher | 43 min |
| May 11, 12:37 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, Grady, McClain | 31 min |
| May 11, 12:59 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson | 46 min |
| May 11, 1:20 PM CDT | Areal Flood Advisory | OUN | Canadian, Grady, Kingfisher | 4 hr |
| May 11, 1:26 PM CDT | Special Weather Statement | OUN | Caddo, Comanche, Cotton, Jackson, Tillman | 34 min |
| May 11, 1:33 PM CDT | Special Weather Statement | OUN | Canadian, Kingfisher, Logan, Noble | 42 min |
| May 11, 1:45 PM CDT | Special Weather Statement | OUN | Carter, Jefferson, Stephens | 15 min |
| May 11, 1:59 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love, Stephens | 46 min |
| May 11, 2:00 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 75 min |
| May 11, 2:08 PM CDT | Special Weather Statement | OUN | Noble | 37 min |
| May 11, 2:10 PM CDT | Special Weather Statement | OUN | Comanche | 35 min |
| May 11, 2:14 PM CDT | Special Weather Statement | OUN | Love, Marshall | 31 min |
| May 11, 2:27 PM CDT | Special Weather Statement | OUN | Carter, Garvin, Murray | 33 min |
| May 11, 2:29 PM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Grady | 3 hr |
| May 11, 2:51 PM CDT | Special Weather Statement | OUN | Grady | 24 min |
| May 11, 2:53 PM CDT | Severe Thunderstorm Warning | OUN | Bryan, Carter, Johnston, Love, Marshall | 52 min |
| May 11, 3:00 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Johnston, McClain, Murray, Pontotoc, Pottawatomie | 60 min |
| May 11, 3:04 PM CDT | Special Weather Statement | OUN | Canadian, Cleveland, Logan, McClain, Oklahoma | 56 min |
| May 11, 3:14 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 31 min |
| May 11, 3:21 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Coal, Garvin, Hughes, McClain, Pontotoc and 2 more | 54 min |
| May 11, 3:30 PM CDT | Areal Flood Advisory | OUN | Cleveland, McClain, Oklahoma | 3 hr |
| May 11, 3:34 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Logan, Oklahoma, Payne, Pottawatomie and 1 more | 71 min |
| May 11, 3:37 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Coal, Hughes, Johnston, Pontotoc | 53 min |
| May 11, 4:15 PM CDT | Special Weather Statement | OUN | Comanche | 45 min |
| May 11, 4:17 PM CDT | Special Weather Statement | OUN | Hughes | 13 min |
| May 11, 4:20 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 25 min |
| May 11, 4:29 PM CDT | Severe Thunderstorm Warning | OUN | Atoka | 31 min |
| May 11, 4:35 PM CDT | Special Weather Statement | OUN | Noble | 25 min |
| May 11, 5:19 PM CDT | Special Weather Statement | OUN | Noble | 26 min |
| May 11, 3:35 AM CDT | Red Flag Warning | OUN | Baylor, Foard, Hardeman, Knox, Wilbarger | 15 hr |
| May 11, 7:29 AM CDT | Special Weather Statement | OUN | Hardeman | 16 min |
| May 11, 12:04 PM CDT | Special Weather Statement | OUN | Archer, Baylor | 41 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.